# SDR SWAA2024030547092

- Difficulty date: January 31, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 58,632 hours, 35,085 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 986 Rbl 42
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 986 FLOOR BEAM AT NUTPLATE HOLE LBL 42; WL 208<[01] REPAIRED BS 986 FLOOR BEAM AT NUTPLATE HOLE LBL 42; WL 208 PER REF SRM 53-70-51-2R-6;[02] VERIFIED CORRECTIVE ACTION #1
